# SDR HEEA065102

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3120 · Independent Instruments
- Part: Reset Button
- Part number: 212075514001
- Condition: Mission
- Location: Clock
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOCK COUNTER RESET BUTTON MISSING.
